# SDR SIMA20141121003

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 30,535 hours, 21,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT HOLDER BROKEN.  R & R FLASHLIGHT FWD FLIGHT ATTENDANT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
